| Model Number |
PX260 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One pressure monitoring set was received for evaluation.As received, pressure tubing was found completely detached from bond joint with proximal male connector.Indications of what appeared to be bonding material were evident on tubing bond surface area.Tubing outer diameter was measured near the point of detachment and it was within specification.No other visible damage or inconsistency was found from returned kit.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
Event or Problem Description
As reported, before use in patient, this disposable pressure transducer had a broken luer connection.There was no allegation of patient injury.The device was received for evaluation.As per evaluation results, pressure tubing was found completely detached from bond joint with proximal male connector.Patient demographic information unable to be obtained.
Additional Manufacturer Narrative
Updated section h6 (type of investigation, investigation findings and investigation conclusions).Section h6: investigation findings code 170 (manufacturing process problem identified) was selected, since code separation problem is not available.Further investigation was performed at the manufacturing site.Based on this, it could be determined that this issue could be potentially related to the manufacturing process.Potential contributors to the observed tubing detachment issue could be related to the solvent bonding process.Nevertheless, it could be verified that there are manufacturing controls are in place concerning the reported malfunction.Additionally, the manufacturing the personnel has been notified about this condition.All events will continue to be reviewed and monitored.